# SDR AWXA200200379

- Difficulty date: April 28, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 39,750 hours, 18,311 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Part number: 7850027
- Part serial: 2516
- Condition: Faulty
- Location: Pneumatic Sys
- Part time: 9,600 hours, 3,695 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FLT CREW RECEIVED ECAM MESSAGE FOR NR 2 ENG BLEED FAULT TEMP AT 70 C AND 70 PSI; DUE TO ICING CONDITIONS AT IND, ACFT TURNED BACK TO PHX.  MX TROUBLESHOT & REPLACED NR 2 BLEED MONITORING COMPUTER, BITE CHECK GOOD, NR 2 ENG PRESSURE TRANSDUCER REPLACED.  TWO FLTS EARLY SAME PROBLEM OCCURRED; CFDS PREFLIGHT REPORT DISPLAYED FAILURE MSG 36-11-53 OVPRESS-V 5HA2, SOURCE BMC NR 2, THIS INDICATED NR 2 ENG OVERPRESSURE VALVE WAS BAD.  MX REPLACED VALVE & PERFORMED AN ENG RUN OPERATIONAL CHECK, CHECK WAS GOOD.
